# SDR MASA200601861

- Difficulty date: July 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 24,142 hours, 21,509 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Flap Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6286 PHX - FLAP DRIVE CAUTION MESSAGE.  MX FOUND THE FLAP DRIVE CONNECTOR CORRODED.  MX CLEANED CORROSION AND SECURED CANNON PLUG.
